Alert archive / New Mexico / Freeze Warnings in 2012

Freeze Warning 1, NWS Albuquerque, NM

May 27, 2012

NWS Albuquerque, NM issued this freeze warning at May 27, 2012, 7:01 PM MDT. It took effect at May 28, 2012, 4:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2012, 7:01 PM MDT (01:01 UTC)
In effect from
May 28, 2012, 4:00 AM MDT
Expired
May 28, 2012, 8:00 AM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WWUS75 KABQ 280101
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
701 PM MDT SUN MAY 27 2012

...LATE SEASON FREEZING TEMPERATURES LIKELY OVERNIGHT...

.A VERY DRY AIRMASS...CLEAR SKIES...AND LIGHT WINDS OVERNIGHT WILL
ALLOW FOR STRONG RADIATIONAL COOLING OVER THE NORTHWEST PLATEAU.
RECORD LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S WILL IMPACT
THE REGION DURING THE PREDAWN HOURS TO JUST AFTER SUNRISE. READINGS
WILL WARM VERY QUICKLY THEREAFTER ALLEVIATING FREEZING CONDITIONS.

NMZ501-281000-
/O.NEW.KABQ.FZ.W.0001.120528T1000Z-120528T1400Z/
NORTHWEST PLATEAU-
701 PM MDT SUN MAY 27 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM MDT MONDAY. 

* LOCATION...NORTHWEST PLATEAU...INCLUDING BUT NOT LIMITED TO
  SHIPROCK...FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA...AND
  LA PLATA. AREAS THAT EXPERIENCED NEAR FREEZING TEMPERATURES
  SUNDAY MORNING WILL BE ESPECIALLY SUSCEPTIBLE TO SUB-FREEZING
  TEMPERATURES TONIGHT.

* TIMING...BETWEEN 4 AM AND 8 AM.

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 28 AND 32
  DEGREES FOR A FEW HOURS.

* LOCAL IMPACTS...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES WILL
  DAMAGE TENDER OUTDOOR VEGETATION...INCLUDING GARDEN VEGETABLES
  AND VARIOUS TYPES OF FLOWERS. TAKE THE NECESSARY PRECAUTIONS TO
  PROTECT OUTDOOR TENDER VEGETATION FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$
1 follow-up statement
372 
WWUS75 KABQ 280947
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 AM MDT MON MAY 28 2012

...LATE SEASON FREEZING TEMPERATURES...

.A VERY DRY AIRMASS...CLEAR SKIES...AND LIGHT WINDS OVERNIGHT
ALLOWED FOR STRONG RADIATIONAL COOLING. RECORD LOW TEMPERATURES IN
THE UPPER 20S AND LOWER 30S ARE EXPECTED JUST AFTER SUNRISE.
READINGS WILL WARM VERY QUICKLY THEREAFTER ALLEVIATING FREEZING
CONDITIONS.

NMZ501-281300-
/O.CON.KABQ.FZ.W.0001.120528T1000Z-120528T1400Z/
NORTHWEST PLATEAU-
347 AM MDT MON MAY 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...NORTHWEST PLATEAU...INCLUDING BUT NOT LIMITED TO 
  SHIPROCK...FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA...AND 
  LA PLATA. AREAS THAT EXPERIENCED NEAR FREEZING TEMPERATURES 
  SUNDAY MORNING WILL BE ESPECIALLY SUSCEPTIBLE TO SUB-FREEZING 
  TEMPERATURES EARLY THIS MORNING. 

* TIMING...NOW THROUGH 8 AM.

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO BETWEEN 28 AND 32 
  DEGREES FOR A FEW HOURS. 

* LOCAL IMPACTS...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES 
  WILL DAMAGE TENDER OUTDOOR VEGETATION...INCLUDING GARDEN 
  VEGETABLES AND VARIOUS TYPES OF FLOWERS. TAKE THE NECESSARY 
  PRECAUTIONS TO PROTECT OUTDOOR TENDER VEGETATION FROM FREEZING 
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at May 27, 2:45 PM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, May 27, 2:45 PM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT SUN MAY 27 2012

.DISCUSSION...
CURRENTLY...GUSTY TURBULENT SOUTHWEST FLOW OVER NEW MEXICO IN
CIRCULATION ABOUT CLOSED LOW NOW SITTING OVER EAST CENTRAL
MONTANA...AS SURFACE TROUGH REMAINS INTACT OVER THE EASTERN PLAINS
AND ANCHORS A STALLED EASTBOUND PACIFIC COLD FRONT FROM ROUGHLY
CLOVIS TO EL PASO. POINTS BEHIND THE FRONT HAVE ENJOYED A
SUBSTANTIAL BREAK FROM A RUN OF HOT DAYS...WITH THE EDGE OFF THE
DAYTIME HIGHS OVER THE SOUTHEASTERN PLAINS CLOSE TO THE TEXAS
BORDER. A FEW SPOTS HAVE BEEN FLIRTING WITH ADVISORY LEVEL WINDS
ALONG THE CENTRAL MOUNTAIN CHAIN AND SANGRE DE CRISTOS...BUT ALL
POINTS HAVE BENEFITED FROM CONSIDERABLY REDUCED WIND SPEEDS
COMPARED TO YESTERDAY. ALTHOUGH THE SMOKE PLUME FROM THE
WHITEWATER BALDY COMPLEX REMAINS EVIDENT ON THE VISIBLE GOES
IMAGERY...THE OPACITY OF THE PLUME IS CONSIDERABLY REDUCED AND
COVERAGE CONFINED MAINLY TO THE SOUTHERN HALF OF THE
STATE...SUGGESTING SOMEWHAT IMPROVED DISPERSION AND WINDS VEERING
TO MORE WESTERLY OVER WHAT WAS OBSERVED YESTERDAY. CURRENT RED
FLAG WARNING VERIFYING WELL THIS AFTERNOON OVER MUCH OF EASTERN
AND NORTHEASTERN NEW MEXICO...AND WILL EXPECT FLAGS TO CONTINUE ON
SCHEDULE UNTIL 8 PM MDT THIS EVENING.

MODELS...IN GOOD AGREEMENT THROUGH MIDWEEK...THEN PRESENTING
VARIATIONS ON A THEME FROM MIDWEEK INTO THE WEEKEND IN A WEAKLY
FORCED PATTERN...WITH A RETURN TO BETTER CONSISTENCY FOR THE
FOLLOWING WORK WEEK. ACCEPTED CONSENSUS VEERS FLOW ALOFT TO ZONAL
OVERNIGHT TONIGHT WITH WIND SPEEDS ALOFT DROPPING OFF GOING INTO
MEMORIAL DAY. RIDGE CORE BUILDING OVER NORTH CENTRAL MEXICO WILL
HELP KEEP FLOW ALOFT FAIRLY ZONAL AND LAMINAR THROUGH TUESDAY
NIGHT. SHORTWAVE BUCKLING OF THE FLOW ALOFT ALONG A NORTH DAKOTA
TO THE NEW MEXICO BOOT HEEL ON WEDNESDAY WILL PUSH A QUICK MIDWEEK
DISTURBANCE SOUTH AND EAST ACROSS THE STATE INTO THURSDAY...WITH
FLOW ALOFT TURNING NORTHWEST IN ITS WAKE. SOME UNCERTAINTY CREEPS
IN FOR LATE IN THE WORK WEEK...AS GFS SOLUTION DEVELOPS CLOSED LOW
OVER SOUTHERN CALIFORNIA...WHILE ECMWF MAINTAINS A MORE OPEN AND
PROGRESSIVE STRUCTURE IN BROAD NORTHWEST FLOW. SOME HINTS AT
RESOLUTION BY FRIDAY...AS BOTH SOLUTIONS PAINT CLOSED LOWS OVER
SOUTHERN CALIFORNIA AND NORTHWESTERN SONORA. THESE FEATURES REMAIN
QUASI STATIONARY INTO MONDAY...WITH A QUICK OPENING TO A WAVE AND
THEN AN EASTWARD PUSH ACROSS NEW MEXICO THROUGH TUESDAY. FORECAST
IMPACT FOR THE LATE WORK WEEK WOBBLE IN CONFIDENCE MOSTLY A
COVERAGE ISSUE FOR THUNDERSTORMS...AND TO SOME EXTENT...THE
TRANSPORT OF MOISTURE INTO EASTERN NEW MEXICO FOR CONVECTION TO
WORK WITH DURING THE WEEKEND.

FOR TONIGHT...COOL OVERNIGHT...WITH SOME DIPS TO FREEZING AND
BELOW OVER THE NORTHERN AND WESTERN MOUNTAINS. FREEZE AREA
COVERAGE NOT QUITE ENOUGH TO SUPPORT A FULL BLOWN FREEZE
WARNING...AND HAVE ISSUED A SPECIAL WEATHER STATEMENT TO COVER FOR
NOW. WIND SPEEDS EASING ALOFT...AND SURFACE DOME OF HIGH PRESSURE
EXPANDING SOUTHWARD FROM CENTRAL COLORADO WILL KEEP CLEAR SKIES
AND ALLOW RADIATIONAL OVERNIGHT PROCESSES TO DO THEIR THING. WEAK
NORTHERLY SURFACE FLOW WILL ALSO HELP CONFINE OVERNIGHT SMOKE FROM
THE WHITEWATER BALDY COMPLEX TO THE SOUTHERN THIRD OF THE
STATE...INCLUDING A STRIPE ALONG THE SOUTHERN PORTION OF THE
FORECAST AREA.

FOR MEMORIAL DAY...SUNNY SKIES AND WARMING TEMPERATURES WILL SET UP
A SUNNY AND SEASONABLE HOLIDAY. WIND SPEEDS A LITTLE BREEZY IN THE
AFTERNOON...BUT OTHERWISE A BREAK FROM THE STRONGER AFTERNOON
GUSTS OF LATE. THUNDERSTORMS WILL BE MAINLY CLEAR OF OUR
AREA...OVER THE STATE LINE IN TEXAS...AND IN EXTREME SOUTHEAST OF
NEW MEXICO.

FOR TUESDAY...SOME TURBULENCE IN AN OTHERWISE FAIRLY WEAK ZONAL
FLOW ALOFT AS SURFACE LOW DEEPENS OVER THE EASTERN TIER OF NEW
MEXICO. SOME COLDER AIR PUSHING INTO THE EXTREME NORTHEAST CORNER
OF THE STATE MAY REINTRODUCE SOME THUNDERSTORM CHANCES...WITH
LITTLE IN THE WAY OF WETTING RAINFALL TUESDAY AFTERNOON. NORTHEAST
PLAINS WINDS WILL SHIFT DIRECTION FROM WESTERLY TO THE NORTH AND
EAST...WITH SOME MODEST UPSLOPE ENHANCEMENT TO HELP DEVELOP A FEW
ISOLATED STORMS A LITTLE DEEPER INTO THE NORTHEAST PLAINS.
WHITEWATER BALDY SMOKE REMAINING ALONG THE SOUTHERN EDGE OF THE
FORECAST AREA MAINLY SOUTH OF A SOCORRO TO ROSWELL LINE.

FOR WEDNESDAY...COOLER AIR PENETRATING INTO THE NORTHEAST PLAINS
IN CIRCULATION ABOUT SURFACE LOW OVER THE SOUTHERN TEXAS
PANHANDLE...AS FLOW ALOFT TURNS NORTHWESTERLY. PATTERN WILL
MAINTAIN ISOLATED THUNDERSTORM COVERAGE OVER THE NORTHEAST PLAINS
WEDNESDAY AFTERNOON AS QUICK PULSES MOVE THROUGH THE NORTHWEST
FLOW ALOFT AND ACT ON WEAK COLD FRONTAL BOUNDARIES AT THE SURFACE.
SOME MOISTURE OVER THE SOUTHERN PLAINS MAY SQUEAK INTO NEW MEXICO
BEHIND THE FRONT TO PROVIDE A GREATER CHANCE FOR WETTING RAIN LATE
WEDNESDAY AFTERNOON. WEDNESDAY TEMPERATURES WILL RUN NEAR NORMAL
FOR LATE MAY.

OUTLOOK...THURSDAY THROUGH SATURDAY...COOLER AIR BUILDING INTO
EASTERN NEW MEXICO THURSDAY AND FRIDAY AS SERIES OF UPPER LEVEL
DISTURBANCES AND ASSOCIATED WESTWARD SURFACE PUSHES OF COLDER AIR
INVADE THE STATE. PATTERN WILL INCREASE SHOWER AND THUNDERSTORM
COVERAGE OVER THE EASTERN PLAINS THURSDAY AND FRIDAY...WITH
DAYTIME HIGH TEMPERATURES TRENDING BELOW NORMAL OVER THE EAST.
DEEPENING SURFACE TROUGH FROM EASTERN COLORADO TO EXTREME WEST
TEXAS ON SATURDAY WILL BOOST EASTERN PLAINS WIND SPEEDS AND CREATE
A BREEZY AFTERNOON CLOSE TO THE TEXAS PANHANDLE. WARMING
TEMPERATURES SATURDAY WITH CONTINUED EASTERN THUNDERSTORM COVERAGE
WILL HOLD INTO THE WEEKEND.

SHY

&&

.AVIATION...
SMOKE PLUME FROM THE GILA WILDFIRES NOT AS DENSE OR DISCERNIBLE AS
IT WAS SATURDAY BUT COULD STILL IMPACT IN-FLIGHT VISIBILITY IN THE
VICINITY OF THE RIO GRANDE VALLEY BETWEEN BELEN AND SOCORRO AND FROM
THE MANZANO MOUNTAINS TO SANTA ROSA AND FT SUMNER AREAS. WILDFIRE
NEAR CONCHAS LAKE IN NORTHEAST NEW MEXICO IS GENERATING A SOMEWHAT
DIFFUSE SMOKE PLUME OFF TO THE NORTHEAST TOWARDS CAO. OTHERWISE NO
SIGNIFICANT CLOUDS OR WEATHER OVERNIGHT INTO MEMORIAL DAY. GUSTY
SOUTHWEST WINDS IN NORTHEAST NEW MEXICO WILL DIMINISH THIS EVENING
THEN TURN NORTHERLY OVERNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...

...CRITICAL FIRE WEATHER CONDITIONS EAST OF THE CENTRAL MOUNTAINS
UNTIL 800 PM SUNDAY...

WEST TO EAST STEERING FLOW ALOFT WILL RELAX OVERNIGHT BUT THE DRY
AIR MASS IS HERE TO STAY FOR ALL AREAS ALONG AND WEST OF THE CENTRAL
MOUNTAIN CHAIN THROUGH AT LEAST TUESDAY AND PROBABLY WEDNESDAY AS
WELL.

RH RECOVERY TONIGHT AND AGAIN MONDAY NIGHT WILL RANGE FROM FAIR IN
THE NORTH AND AT HIGH ELEVATIONS DUE TO COOL TEMPERATURES...TO POOR
IN THE MID RIO GRANDE VALLEY AND ACROSS THE SOUTHERN LOWLANDS.

LOW LEVEL MOISTURE IN SW TX MAY ALLOW FOR SHOWER AND THUNDERSTORM
DEVELOPMENT FROM SW TX TO NE TX MEMORIAL DAY THROUGH WEDNESDAY WHILE
NOCTURNAL MOIST OUTFLOWS WESTWARD FROM STORMS COULD EDGE INTO PARTS
OF EASTERN NM MONDAY NIGHT AND AGAIN TUESDAY NIGHT. HOWEVER THIS LOW
LEVEL MOISTURE IS NOT LIKELY TO BE SUFFICIENT TO GENERATE SHOWERS IN
EASTERN NEW MEXICO EITHER MEMORIAL DAY OR TUESDAY AS WESTERLY FLOW
ALOFT SUCCEEDS IN DIFFUSING THE SHALLOW MOISTURE THROUGH DAYTIME
MIXING BOTH DAYS.

MIN RH IN THE WESTERN TWO THIRDS OF NM MEMORIAL DAY AND TUESDAY WILL
BE GENERALLY LESS THAN 10 PERCENT DUE TO THE VERY DRY AIR MASS AND
DESPITE THE RELATIVELY COOL TEMPERATURES AREA WIDE MEMORIAL DAY.
NEAR SURFACE WINDS SHOULD REMAIN BELOW CRITICAL THRESHOLDS.

THOUGH MODELS CONTINUE TO DISAGREE WITH THE MID WEEK PATTERN...A
MORE DEFINED BACK DOOR FRONT LOOKS TO SURGE INTO EASTERN NM LATE
WEDNESDAY...USHERING IN FAIRLY SIGNIFICANT LOW LEVEL MOISTURE FOR
AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. EAST TO WEST LOW LEVEL
FLOW IN THE NM EASTERN PLAINS THURSDAY AND THURSDAY NIGHT SHOULD
HELP MOISTURE DEEPEN THERE WITH INCREASED CHANCES FOR WETTING
SHOWERS AND THUNDERSTORMS FROM THURSDAY THROUGH SATURDAY OF NEXT
WEEK. THE NUMBER AND AREAL EXTENT OF SHOWERS AND STORMS IN THE EAST
WILL BE THE DECIDING FACTOR IN WHETHER LOW LEVEL MOISTURE CAN BE
FORCED WESTWARD THROUGH THE RIO GRANDE VALLEY TO THE CONTINENTAL
DIVIDE LATE NEXT WEEK.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  35  76  42  81 /   0   0   0   0
DULCE...........................  28  70  33  75 /   0   0   0   0
CUBA............................  33  74  38  77 /   0   0   0   0
GALLUP..........................  27  74  34  78 /   0   0   0   0
EL MORRO........................  31  73  36  75 /   0   0   0   0
GRANTS..........................  31  76  36  78 /   0   0   0   0
QUEMADO.........................  33  76  37  78 /   0   0   0   0
GLENWOOD........................  46  81  48  84 /   0   0   0   0
CHAMA...........................  28  67  33  71 /   0   0   0   0
LOS ALAMOS......................  37  75  42  77 /   0   0   0   0
PECOS...........................  40  75  45  77 /   0   0   0   0
CERRO/QUESTA....................  29  71  34  73 /   0   0   0   0
RED RIVER.......................  30  67  34  67 /   0   0   0   0
ANGEL FIRE......................  30  69  34  70 /   0   0   0   0
TAOS............................  28  74  33  76 /   0   0   0   0
MORA............................  35  74  40  76 /   0   0   0   0
ESPANOLA........................  36  79  41  82 /   0   0   0   0
SANTA FE........................  37  76  42  77 /   0   0   0   0
SANTA FE AIRPORT................  38  79  43  80 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  46  81  51  84 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  50  81  54  85 /   0   0   0   0
ALBUQUERQUE VALLEY..............  45  83  50  87 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  47  82  52  86 /   0   0   0   0
LOS LUNAS.......................  46  83  50  88 /   0   0   0   0
RIO RANCHO......................  46  82  51  85 /   0   0   0   0
SOCORRO.........................  49  87  52  90 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  42  78  47  80 /   0   0   0   0
TIJERAS.........................  41  81  46  83 /   0   0   0   0
MORIARTY/ESTANCIA...............  39  79  44  82 /   0   0   0   0
CLINES CORNERS..................  41  77  46  79 /   0   0   0   0
GRAN QUIVIRA....................  41  80  45  82 /   0   0   0   0
CARRIZOZO.......................  48  83  51  85 /   0   0   0   0
RUIDOSO.........................  48  78  49  79 /   0   0   0   0
CAPULIN.........................  37  76  42  75 /   0   0   0   5
RATON...........................  36  79  40  79 /   0   0   0   0
SPRINGER........................  36  80  41  80 /   0   0   0   0
LAS VEGAS.......................  37  77  42  79 /   0   0   0   0
CLAYTON.........................  46  82  50  82 /   0   0   0   5
ROY.............................  43  80  48  82 /   0   0   0   0
CONCHAS.........................  46  87  50  89 /   0   0   0   0
SANTA ROSA......................  46  86  50  89 /   0   0   0   0
TUCUMCARI.......................  49  89  54  91 /   0   0   0   5
CLOVIS..........................  52  88  55  91 /   0   5   5   5
PORTALES........................  51  89  54  92 /   0   5   5   5
FORT SUMNER.....................  48  90  52  93 /   0   0   5   0
ROSWELL.........................  55  94  58  97 /   0   0   0   0
PICACHO.........................  51  88  54  90 /   0   0   0   0
ELK.............................  50  84  52  85 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

&&

SHY/07
Hazardous weather outlook, May 27, 5:45 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MDT SUN MAY 27 2012

NMZ501>540-281200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
545 AM MDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 8 PM MDT FOR PORTIONS
OF THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND THE NORTHEAST
AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRES.

41

Nearby

Freeze Warnings in New Mexico, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.